Imperial College London

ProfessorPierreDegond

Faculty of Natural SciencesDepartment of Mathematics

Chair in Applied Mathematics
 
 
 
//

Contact

 

+44 (0)20 7594 1474p.degond Website CV

 
 
//

Location

 

6M38Huxley BuildingSouth Kensington Campus

//

Summary

 

Publications

Citation

BibTex format

@article{Degond:1997:10.1016/S0021-7824(97)89980-1,
author = {Degond, P and Genieys, S and Jungel, A},
doi = {10.1016/S0021-7824(97)89980-1},
journal = {JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES},
pages = {991--1015},
title = {A system of parabolic equations in nonequilibrium thermodynamics including thermal and electrical effects},
url = {http://dx.doi.org/10.1016/S0021-7824(97)89980-1},
volume = {76},
year = {1997}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Degond,P
AU - Genieys,S
AU - Jungel,A
DO - 10.1016/S0021-7824(97)89980-1
EP - 1015
PY - 1997///
SN - 0021-7824
SP - 991
TI - A system of parabolic equations in nonequilibrium thermodynamics including thermal and electrical effects
T2 - JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES
UR - http://dx.doi.org/10.1016/S0021-7824(97)89980-1
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000071291000008&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
VL - 76
ER -